Dasatinib-induced reversible demyelinating peripheral neuropathy and successful conversion to nilotinib in chronic myelogenous leukemia

Hiroyasu Inoue, Hirofumi Taji, Kentaro Yamada, Chisako Iriyama, Touko Saito, Harumi Kato, Masamitsu Yanada, Kazuhito Yamamoto, Noriyuki Matsukawa

研究成果: Article査読

抄録

Dasatinib, a tyrosine kinase inhibitor, is commonly used in the treatment of chronic myelogenous leukemia. A rare side effect is peripheral neuropathy. A 54-year-old woman experienced gradually accelerated dysesthesia and hypoesthesia in her extremities, 2 months following treatment with dasatinib. Nerve conduction studies revealed a prolonged conduction velocity with temporal dispersion, indicating demyelinating peripheral neuropathy. After changing dasatinib to nilotinib, both her clinical symptoms and electrophysiological data gradually improved. We herein report the findings of this case with a review of the pertinent literature.

本文言語English
ページ(範囲)2419-2421
ページ数3
ジャーナルInternal Medicine
59
19
DOI
出版ステータスPublished - 01-10-2020

All Science Journal Classification (ASJC) codes

  • Internal Medicine

フィンガープリント 「Dasatinib-induced reversible demyelinating peripheral neuropathy and successful conversion to nilotinib in chronic myelogenous leukemia」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル